Global dynamics of two systems of exponential difference equations by Lyapunov function
作者: Abdul Qadeer Khan
作者单位: 1Department of Mathematics, University of Azad Jammu and Kashmir
刊名: Advances in Difference Equations, 2014, Vol.2014 (1), pp.1-21
来源数据库: Springer Nature Journal
DOI: 10.1186/1687-1847-2014-297
关键词: difference equationsboundednesspersistenceasymptotic behaviorLyapunov functionrate of convergence
英文摘要: Abstract(#br)In this paper, we study the boundedness character and persistence, existence and uniqueness of the positive equilibrium, local and global behavior, and rate of convergence of positive solutions of two systems of exponential difference equations. Furthermore, by constructing a discrete Lyapunov function, we obtain the global asymptotic stability of the unique positive equilibrium point. Some numerical examples are given to verify our theoretical results.(#br) MSC: 39A10, 40A05.
全文获取路径: Springer Nature  (合作)
影响因子:0.76 (2012)

  • exponential 指数的
  • dynamics 动力学
  • function 函数
  • systems 系统科学与软件
  • difference 区别